| Catalog Number |
DYNJV0282K |
| Medical Device Problem Code |
Air/Gas in Device (4062)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/24/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
According to the facility "air (is) being introduced into their manifold".Per the facility "at the connection point on the pressure tubing, the luer lock is causing excessive air (to be) introduced into the system".Per the facility "small/minor air was injected into a patient without any harm occurring to the patient".Per the facility prior to injection the staff are needing to "flush manifold and retry" to prevent air from being injected into the patient.The customer did not report any serious injury, medical intervention, or follow up care related to the reported incident.No additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
Event or Problem Description
According to the facility "air (is) being introduced into their manifold".
Additional Manufacturer Narrative
Update to h4: manufacturing date.Update to h6: investigation findings.Update to h6: investigation conclusions.